# SDR BIGA20161206001

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N107BH
- Make and model: Casa C212CC
- Aircraft serial: 165
- Aircraft time: 13,796 hours, 17,283 cycles
- Engine: Garrtt TPE33110R
- Engine time: 10,502 hours, 12,062 cycles
- Propeller: Hartzl HCB4M
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 3101836XX
- Condition: Cracked
- Location: Rt Engine
- Part time: 10,502 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

A VIBRATION WAS NOTED ON THE RIGHT PROPELLER DURING ENGINE RUN UP DURING MAINTENANCE, PROP DYNAMIC BALANCE WAS FOUND OUT OF LIMITS (2.5 IPS).  THE PROPELLER WAS FOUND TO HAVE 3 BLADES SLIP IN THE CLAMPS CAUSING 2 BLADES TO BE OVER 1.5 DEGREES OFF FROM THE REST.  THE RIGHT PROP WAS REMOVED AND REPAIRED BY AN APPROVED REPAIR STATION.  THE RIGHT ENGINE WAS INSPECTED BY MAINTENANCE PERSONNEL FOR DAMAGE. THE RIGHT OUTBOARD ENGINE MOUNT ATTACH POINT ON THE MAGNESIUM GEARBOX WAS FOUND TO BE BROKEN.  THE LOWER 2 MOUNT BOLTS WERE BROKEN OFF ABOUT 1/2" BELOW THE HEADS. APPROXIMATELY A 2-1/2" X 1" PIECE WAS BROKEN OFF THE GEARBOX MOUNTING AREA.  THE ENGINE WAS REMOVED FOR REPAIR.  APPARENT CAUSE:  PROPELLER VIBRATION CAUSED BY 2 BLADES OF THE 4 BLADES BEING 1 1/2* TO 2* OFF PITCH.  FATIGUE CAUSING 2 OF THE FOUR ENGINE MOUNT TO GEAR BOX BOLTS TO BREAK OFF.  THE REMAINING BOLTS TAKING ALL THE LOADING CAUSING THE CASE TO CRACK AND BREAK OUT.  ONLY 1 OF THE FOUR BOLTS MAY HAVE BEEN HOLDING ANY OF THE LOADING.
